Domperidone

Domperidone belongs to the dopamine antagonists group of drugs. As it is an antiemetic agent, it is used to treat nausea and vomiting. It also quickens the movement of the food passing through the gut, which is helpful during a stomach infection.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Will stress and anxiety delay periods along with an increase in gastritis?

Query: Hello doctor, From the past few weeks, I have been feeling really gassy, and I have not had my period in a few months. I think I come from a family with lots of anxiety and stress, which delays your period. I also have a phobia of throwing up and I get anxiety from that. I looked up some stuff on t...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. It is gastritis and acidity problem. Stress and anxiety can cause both these problems and also periods problem. I suggest you try doing the following: You should avoid fatty, oily, and spicy diet. Go for a walk after having food, instead of taking rest. Have multiple s...  Read Full »

Is it normal to get an episode of vertigo when the cholesterol and blood pressure levels are high?

Query: Hi doctor, I am a 26 year old male, and I work as an engineer for a consultancy firm. A few weeks back, I noticed that my blood pressure is slightly on the higher side. I checked my BP every day at night for about 2 to 3 weeks and found that 90 % of the time, it is in the range of 135 to 150/80 t...  Read Full »


Dr. Amiya Kumar Chattopadhyay

Answer: Hi, Welcome to icliniq.com. I have seen your reports (attachment removed to protect patient identity). You BP (blood pressure) is on the higher side as per current international guideline. It may be due to persistent anxiety. Cardiac pain is mostly seen as central chest pain and increases on exer...  Read Full »

Is the pain in my chest region while coughing due to GERD?

Query: Hello doctor,I have postnasal drip, and I get sneezing often. I feel pain on coughing. The pain is localized to the right chest region. My x-ray is entirely normal, and there is no abnormality. My doctor said that I have GERD. I never had this issue before. I do not have any other allergies or healt...  Read Full »


Dr. B Vageesh Padiyar

Answer: Hi, Welcome to icliniq.com. Thanks for the briefing regarding the problem in concern. Constant irritation in the throat with post nasal drip can be due to two major reasons; 1) Allergic issues in the nose, wherein there is some irritative substance entering, and initially, the node pr...  Read Full »

Do I need to consult a doctor for my constant headache?

Query: Hello doctor, I am 26 years old male, for the last month and a half, I feel a pressure on the back of my head. It sometimes causes mild pain in different parts of my head, like the sides of my head. It makes me feel hot sometimes as well. I also have some neck pain, but it is not much. This headache...  Read Full »


Dr. Hitesh Kumar

Answer: Hello, Welcome to icliniq.com. I would like to know some details about your problem.  Since when you started to have these headaches? Did it start 1.5 months back or you had these headaches previously also? Which parts of the head do you have pain? How long does one episode of this headache last?...  Read Full »

Will continuous intake of Budesonide cause a bitter taste with a swollen face?

Query: Hi doctor, My mother was diagnosed with autoimmune hepatitis last year, and her treatment is going very well. Currently, she is taking Budesonide 6 mg and Azoran 75 mg. She also takes Insulin, Actrapid Flexpen, and Basalog One to control her blood sugar fluctuations, as she has diabetes also. I h...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. I have seen all the test reports (attachment removed to protect patient identity). Yes, swelling of the face is a prominent side effect of long term use of steroid therapy. This she has to face if the use of steroids is indispensable. However, if in any case, it can be...  Read Full »

How to treat indigestion and worm infestation?

Query: Hello doctor, I am a 48 year old male, who is in good health. I have a long history of indigestion, mostly experienced as a pressure in the throat. About ten years ago, I had a clear endoscopy, and I took Nexium for six months and cut way back on alcohol drinking, which seemed to do the trick. I had...  Read Full »


Dr. Ramesh Kumar S

Answer: Hello, Welcome to icliniq.com. I have seen the attached photo (attachment removed to protect patient identity). For dyspepsia and gastritis, I would suggest you take Nexium (Esomeprazole). Initially, take it 40 mg twice daily, however, if it is not relieved, doses can be increased to 80 mg twice a d...  Read Full »

After taking eight Yaz pills, I feel sick with nausea. Is it due to a side effect of drugs?

Query: Hello doctor, I decided to use birth control pills two months back. I took the whole pack and then decided I will rather stop, because of all the bad effects that they have on our body. I got my period after I stopped taking the pills, but this month I did not get my period. I had sexual intercourse...  Read Full »


Dr. R Balakrishnan Menon

Answer: Hello, Welcome to icliniq.com. I see you have messed up your hormonal balance. Your first step was absolutely right. The principle of emergency contraception is that it is a very high dose of progesterone hormone. This is the same hormone produced in the second half of periods after ovulation. Th...  Read Full »

I do not have a white half-moon on my nails. Can I have a thyroid issue?

Query: Hello doctor, I do not have a white half moon on my nails. Is there any thyroid issue? If yes, please suggest some treatment.  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. The absence of the white half moon also called as lunula, is not uncommon and may be a normal variant, and there is no need to worry about it. I guess rest of your nail is normal. However, it can be associated with low hemoglobin and inadequate diet. Treatment is not n...  Read Full »

I have pain in my lower abdomen. What causes it?

Query: Hi doctor, I have pain in lower abdomen. I feel that the pain is coming from my right testis while taking a bath. It is not severe, but still, it has not come down. I am on homeopathy treatment for skin allergy.  Read Full »


Dr. Anshul Varshney

Answer: Hi,Welcome to icliniq.com.We are here to help you.Such pain in lower abdomen can be due to any of the following reasons.Acid reflux, mostly in upper abdomen, but gas formation can lead to pain anywhere in the abdomen.Stone in the renal tract. It mostly presents with such kind of pain which radiated ...  Read Full »

Can pain in the lower rib occur due to a heart problem?

Query: Hello doctor, I have been dealing with some health issues lately. When I was 32 years old, I had my first atrial fibrillation, for which cardioversion was done in the hospital. Five years after that, I had a second attack, with the same result. I have never taken any medicines, just started taking...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. I have gone through your reports (attachment removed to protect patient identity) very carefully. Your heart looks fine, and your blood tests are also fine, only your cholesterol is elevated. Your ECGs are also normal, so the likelihood of this pain being cardiac ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.